# SDR CA020725014

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 66,343 hours
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: Auto Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOPILOT ENGAGED IN CRUISE,UNABLE TO UNFREEZE MANUALLY,LEFT WING LEVEL TO A SLIGHT RIGHT BANK. AILERON CONTOL LOST-FROZEN TILL AUTO PILOT RELEASED.CENTRAL AIR DATA COMPUTER REPLACED P/N HG480B13 S/N P-529
